# SDR 2005FA0000872

- Difficulty date: June 7, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N4946K
- Make and model: Cessna P210N
- Aircraft serial: P21000378
- Engine: Cont TSIO520P
- Propeller: Mcauly 3AF34C*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Part number: AN62946
- Condition: Misinstalled
- Location: Turbocharger
- Component: Turbocharger
- Component part number: 4656804
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED TURBO CHARGER CHECK VALVE AND INSTALLED IN CORRECT ORIENTATION.  RAN ENGINE AND THE TURBO CHARGER CAVITATED DUE TO LOSS OF OIL SUPPLY.  FURTHER INVESTIGATION REVEALED THE NEW CHECK VALVE WAS BACKWARDS INTERNALLY IE: THE CHECK VALVE WAS AT THE OPPOSITE END OF THE FITTING AND FLOW ARROW COMPARED TO THE ORIGINAL CHECK VALVE.  RECOMMEND THAT ALL CHECK VALVES BE EXAMINED TO VERIFY PROPER PHYSICAL FLOW DIRECTION AND PROPERTIES.  (K)
